# SDR GTIA9700079

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING NDT INSPECTION OF AIRCRAFT PER SID 53.09.029 CRACKS WERE INDICATED IN THE FUSELAGE SKIN AT 5 RIVETS AT FS 69.550 APPROXIMATELY 15 INCH LEFT OF CENTERLINE OF THE AIRCRAFT.  INSPECTED FOUND INITIAL REPAIR PER DRAWING SR09530239 WAS IMPROPERLY INSTALLED.  RE-REPAIR ACCOMPLISHED PER SRM 53-04 FIG 12B.  (M)
